American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02K30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] A. S. Kechris and D. A. Martin. On the theory of $\Pi _3^1$ sets of reals. Bull. Amer. Math. Soc. 84 (1978) 149-151. MR 0465867.
Abstract, references, and article information   
View Article: PDF

[2] Donald Hackler. Compact groups of real power need not be metrizable . Proc. Amer. Math. Soc. 63 (1977) 187. MR 0442896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David Guaspari and Leo Harrington. Characterizing $E\sb{3}$ (the largest countable $\Pi \sp{1}\sb{3}$\ set) . Proc. Amer. Math. Soc. 57 (1976) 127-129. MR 0401476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jussi Ketonen. Nonregular ultrafilters and large cardinals . Trans. Amer. Math. Soc. 224 (1976) 61-73. MR 0419236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Leo A. Harrington and Alexander S. Kechris. A basis result for $\Sigma \sp{0}\sb{3}$ sets of reals with an application to minimal covers . Proc. Amer. Math. Soc. 53 (1975) 445-448. MR 0398832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Leo Harrington. $\Pi \sb{2}\sp{1}$ sets and $\Pi \sb{2}\sp{1}$ singletons . Proc. Amer. Math. Soc. 52 (1975) 356-360. MR 0373896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jonathan Stavi. Applications of a theorem of L\'evy to Boolean terms and algebras . Trans. Amer. Math. Soc. 205 (1975) 1-36. MR 0469695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander S. Kechris. The theory of countable analytical sets . Trans. Amer. Math. Soc. 202 (1975) 259-297. MR 0419235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Douglas Cenzer. Inductively defined sets of reals. Bull. Amer. Math. Soc. 80 (1974) 485-487. MR 0406782.
Abstract, references, and article information   
View Article: PDF

[10] Thomas J. Jech. Automorphisms of $\omega \sb{1}$-trees . Trans. Amer. Math. Soc. 173 (1972) 57-70. MR 0347605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia